# SDR GTIA040823

- Difficulty date: October 26, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- Engine: Pwa JT8D*
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE LANYARD DISCONNECTED.  SECURED R1 DOOR EMERGENCY SLIDE LANYARD, OK FOR SERVICE.
